# SDR FDEA201201190252

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E ACCESS PANEL 541JB FWD SUPPORT AT XORS 380 TO XORS 433, FOUND CORRODED.   R & R IAW SRM 51-31-01, REV 48 AND DWG ARC0293, REV T. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
